Christofides, Tasos C and Hadjikriakou, Milto (2015) The Conditional Convex Order and a Comparison Inequality. Stochastic Analysis and Applications, 33 (2). pp. 259-270. ISSN 0736-2994
PDF (Version of Record)
- Published Version
Restricted to Repository staff only
Available under License Creative Commons Attribution Non-commercial No Derivatives.
Official URL: http://dx.doi.org/10.1080/07362994.2014.984077
In this article, we define the conditional convex order, that is, a stochastic ordering between random variables given a sub-σ-algebra F. For the conditional convex order, we present a few representative results. In addition, we prove a comparison inequality, which, in a special case orders conditionally the partial sum of F-associated random variables with that of F-independent random variables. This latter result extends one of the main theorems of Boutsikas and Vaggelatou (“On the distance between convex-ordered random variables, with applications. Adv. in Appl. Probab.,34(2002):349–374).
|Subjects:||Mathematics > Pure mathematics|
|Schools:||Faculty of Science and Technology > School of Physical Sciences and Computing|
|Deposited By:||Helen Cooper|
|Deposited On:||26 Feb 2016 12:23|
|Last Modified:||20 Oct 2016 15:11|
Downloads per month over past year
Downloads for past 30 days
Repository Staff Only: item control page